Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 45 year old female and I have some questions about my daughter’s attentions. You see, just recently her dentist told her that she must have her wisdom teeth removed because they interfere with normal jay forming. Her teeth are pressed one on another and this procedure will solve this “lack of space” problem.
Doctor also told her that she will have to drink some antibiotics after the operation.
At the same she told us that she has decided to have a tattoo on her shoulder and that she’s planning to do this few days after operation. Should she wait few days more until she stops drinking antibiotics or what? I've heard the antibiotics from that can have a negative affect on a new tattoo.

Loading...

she should wait until she is recovered for this tattoo. sure, there are a possibilities that this tattoo won't mess up anything, but you should know that avoiding medications when you are about doing the tattoos. It is because some antibiotics actually can cause of a tattoo to heal very hard. It can be very difficult as the antibiotic is now interfering with the pigment. So, my advice for you is to tell her to wait until after infection is cleared up and then tattoo. When she is 100 percent healed, than she can do a tattoo without being scared. Also, you should tell her that tattoo aftercare is really important. Don't forget that. 

Reply

Loading...


Hello. I'm very glad to hear that you don’t plan to make any problems to your daughter about the fact that she wants to have a tattoo.
I will tell you some stuff about this because it has interested me and I did a small research on that subject.
Many people don’t know anything about this and think that they should avoid any medications when they planning to have a tattoo. Well, I have read a lot of stuff about this and the definite answer is NO. The antibiotics would more likely be beneficial to your healing tattoo, providing further protection against infection.
The problem can be only if someone has problems with blood clotting or drink medications which interfere with normal blood clothing.
Reply

Loading...

Antibiotics do tend to mess up tattoos. The skin tries to reject the ink and leaves raised skin that is not soft like the rest. When she signs all of the agreements for her tattoo with the artist she will be asked if she is on medication and if she is honest they probably won't want to work on her until she is off the antibiotics.
Reply

Loading...